# SDR GTIA012325

- Difficulty date: November 7, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING FUSELAGE MOUNTED VERTICAL RIB, INBOARD OF TRAILING EDGE FLAP HAS A .250 CRACK ON ITS LOWER EDGE.  REMOVED DAMAGE PART.  FORMED ANGLE FOR REPAIR ON VERTICAL RIB.  INSTALLED REPAIR ANGLE IAW DC9 SRM 51-30-2.  (M)
